Reply To: Taking too much probiotics?

Home The Candida Forum Candida Questions Taking too much probiotics? Reply To: Taking too much probiotics?

#115736

raster
Participant
Topics: 104
Replies: 6838

The bloating gad and bowel movements likely will be long term symptoms/problems for you unless you completely address all of your digestive problems. For instance, you might not be chewing your food enough, causing big pieces of food to ferment in the gut. You also might be deficient in hydro-chloric acid and I recommend checking out this post:

http://www.thecandidadiet.com/forum/yaf_postst6027_Hydro-chloric-Acid-and-Health–written-by-Dr–McCoombs.aspx

There are different parts of your digestive system from your pancreas and gall bladder to your liver/colon. If any one of these are not working optimally, then you will possibly will have symptoms that remain to be addressed.

I encourage you to take a 1-2 day break from probiotics to see whether your symptoms improve. I know from personal experience that when I stop taking probiotics long term, the yeast will come back.

-raster